Volume 6, issue 5 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On submanifolds in locally symmetric spaces of noncompact type

Jean-François Lafont and Benjamin Schmidt

Algebraic & Geometric Topology 6 (2006) 2455–2472
Bibliography
1 C S Aravinda, F T Farrell, Exotic structures and quaternionic hyperbolic manifolds, from: "Algebraic groups and arithmetic", Tata Inst. Fund. Res. (2004) 507 MR2094123
2 C Bohr, B Hanke, D Kotschick, Cycles, submanifolds, and structures on normal bundles, Manuscripta Math. 108 (2002) 483 MR1923535
3 P Deligne, D Sullivan, Fibrés vectoriels complexes à groupe structural discret, C. R. Acad. Sci. Paris Sér. A-B 281 (1975) MR0397729
4 M Gromov, I Piatetski-Shapiro, Nonarithmetic groups in Lobachevsky spaces, Inst. Hautes Études Sci. Publ. Math. (1988) 93 MR932135
5 D Husemoller, Fibre bundles, Graduate Texts in Mathematics 20, Springer (1994) MR1249482
6 J F Lafont, R Roy, A note on characteristic numbers of non-positively curved manifolds, to appear in Expo. Math.
7 J F Lafont, B Schmidt, Simplicial volume of closed locally symmetric spaces of non-compact type, Acta Math. 197 (2006) 129
8 D Long, A Reid, Subgroup separability and virtual retractions of groups, to appear in Topology
9 G A Margulis, Discrete subgroups of semisimple Lie groups, Ergebnisse series 17, Springer (1991) MR1090825
10 Y Matsushima, On Betti numbers of compact, locally sysmmetric Riemannian manifolds, Osaka Math. J. 14 (1962) 1 MR0141138
11 J Milnor, Construction of universal bundles. II, Ann. of Math. $(2)$ 63 (1956) 430 MR0077932
12 J Milnor, Morse theory, Based on lecture notes by M. Spivak and R. Wells. Annals of Mathematics Studies, No. 51, Princeton University Press (1963) MR0163331
13 I Mineyev, Straightening and bounded cohomology of hyperbolic groups, Geom. Funct. Anal. 11 (2001) 807 MR1866802
14 M Mitra, Cannon-Thurston maps for trees of hyperbolic metric spaces, J. Differential Geom. 48 (1998) 135 MR1622603
15 B Okun, Nonzero degree tangential maps between dual symmetric spaces, Algebr. Geom. Topol. 1 (2001) 709 MR1875614
16 B Okun, Exotic smooth structures on nonpositively curved symmetric spaces, Algebr. Geom. Topol. 2 (2002) 381 MR1917058
17 R Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954) 17 MR0061823